# SDR SWIA201126371

- Difficulty date: May 28, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 19,078 hours, 11,930 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Coupling
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 13,000FT RECEIVED A 'HYD 1 LO PRESS' MESSAGE.  (FLT 1108)  FOUND COUPLING ON LEFT ENGINE DRIVEN PUMP PRESSURE LINE CRACKED.  REPLACED COUPLING AND EDP NR 1.  COUPLING P/N OFF AE99118H.
